# SDR FDKA200609262

- Difficulty date: September 16, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N803LR
- Make and model: Dhav DHC8102
- Aircraft serial: 322
- Aircraft time: 28,535 hours, 38,171 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7002260722
- Part serial: 89072752
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 33,211 hours, 38,396 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6142 JFK.  CREW REPORTED AUTO PILOT LEFT AND RIGHT, YAW DAMP LEFT, YAW DAMP INTERM.  MX PLACED THE AUTO PILOT ON MEL.  MX R2 ACTUATOR.
